# SDR C2XA03TY165

- Difficulty date: September 22, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- Aircraft time: 7,410 hours, 5,539 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14524119007
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 2C INSPECTION THE PAX DOOR THRESHOLD WAS FOUND WITH CORROSION. MAINT.   REMOVED AND REPLACED THE PAX DOOR THRESHOLD. CLEANED CORROSION UNDER DOOR SEAL RESTORED THE TOPCOAT AND TREATED THE ALUMINUM SURFACE IAW EMB 145 SRM 51-14-02;CPM 51-21-04'05'06 AND EMB 145 AMM 20-10-01. ALL WORK WAS ACCOMPLISHED AND WILL BE REL.  UPON COMPLETION OF ALL WORK.
